RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 433–446 (Mi de5120)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Stability of a terminal set and optimality of pursuit time in differential games

E. S. Polovinkin

Moscow Institute of Physics and Technology

Full text: PDF file (1800 kB)

Bibliographic databases:
UDC: 517.977.8
Received: 10.05.1983

Citation: E. S. Polovinkin, “Stability of a terminal set and optimality of pursuit time in differential games”, Differ. Uravn., 20:3 (1984), 433–446

Citation in format AMSBIB
\Bibitem{Pol84}
\by E.~S.~Polovinkin
\paper Stability of a terminal set and optimality of pursuit time in differential games
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 433--446
\mathnet{http://mi.mathnet.ru/de5120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742048}


Linking options:
  • http://mi.mathnet.ru/eng/de5120
  • http://mi.mathnet.ru/eng/de/v20/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Ushakov, V. I. Ukhobotov, A. V. Ushakov, G. V. Parshikov, “On solving approach problems for control systems”, Proc. Steklov Inst. Math., 291 (2015), 263–278  mathnet  crossref  crossref  isi  elib
    2. A. A. Ershov, V. N. Ushakov, “An approach problem for a control system with an unknown parameter”, Sb. Math., 208:9 (2017), 1312–1352  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. V. N. Ushakov, V. I. Ukhobotov, A. E. Lipin, “An Addition to the Definition of a Stable Bridge and an Approximating System of Sets in Differential Games”, Proc. Steklov Inst. Math., 304 (2019), 268–280  mathnet  crossref  crossref  elib
  • Number of views:
    This page:81
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019